# SDR CHQA20140423143

- Difficulty date: April 23, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reinforcement
- Part number: 12021067004
- Condition: Corroded
- Location: Entry Door
- Component: Door, Emb
- Component part number: 14501151407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE DOOR STOP REINFORCEMENT INSIDE OF THE FWD FRAME OF THE MAIN ENTRY DOOR.  THE DOOR STOP REINFORCEMENT WAS REPLACED IAW SRM 51-40-02.
